On an estimate for solutions of the Cauchy problem with an arbitrary-order initial jump for linear singularly perturbed integrodifferential equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 822-830
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a14,
author = {K. A. Kasymov and M. K. Dauylbaev},
title = {On an estimate for solutions of the {Cauchy} problem with an arbitrary-order initial jump for linear singularly perturbed integrodifferential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {822--830},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a14/}
}
TY - JOUR AU - K. A. Kasymov AU - M. K. Dauylbaev TI - On an estimate for solutions of the Cauchy problem with an arbitrary-order initial jump for linear singularly perturbed integrodifferential equations JO - Differencialʹnye uravneniâ PY - 1999 SP - 822 EP - 830 VL - 35 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_6_a14/ LA - ru ID - DE_1999_35_6_a14 ER -
%0 Journal Article %A K. A. Kasymov %A M. K. Dauylbaev %T On an estimate for solutions of the Cauchy problem with an arbitrary-order initial jump for linear singularly perturbed integrodifferential equations %J Differencialʹnye uravneniâ %D 1999 %P 822-830 %V 35 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1999_35_6_a14/ %G ru %F DE_1999_35_6_a14
K. A. Kasymov; M. K. Dauylbaev. On an estimate for solutions of the Cauchy problem with an arbitrary-order initial jump for linear singularly perturbed integrodifferential equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 822-830. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a14/